MAUDE Adverse Event Report: AV-TEMECULA-CT MITRACLIP SYSTEM STEERABLE GUIDE CATHETER

AV-TEMECULA-CT MITRACLIP SYSTEM STEERABLE GUIDE CATHETER
Catalog Number SGC0101
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history identified no other incidents reported from this lot.All available information was investigated and a definitive cause for the reported leak/loss of fluid column during preparation could not be determined.It is possible that the user technique and flushing during device preparation and dilator insertion contributed to the reported loss of fluid column; however, this cannot be confirmed.Based on the information reviewed, there is no indication of a product quality issue with respect to design, manufacturing or labeling of the device.
 
Event or Problem Description
This is filed to report that the device did not hold fluid column, and if were to reoccur during use, has the potential to cause or contribute to patient injury.It was reported that during preparation of the steerable guiding catheter (sgc), the dilator was hydrated and inserted into the hemostatic valve, but would not hold column.The device was not used in the anatomy and was replaced.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MITRACLIP SYSTEM STEERABLE GUIDE CATHETER
Common Device Name
STEERABLE GUIDE CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6159621
Report Number2024168-2016-08770
Device Sequence Number812906
Product Code DRA
UDI-Device Identifier08717648195921
UDI-Public(01)08717648195921(17)170808(10)60808U114
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2017
Device Catalogue NumberSGC0101
Device Lot Number60808U114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2016
Initial Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1